MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. ENDOBON XENOGRAFT GRANULES 0.5ML; BONE GRAFTING MATERIAL, SYNTHETIC

BIOMET FRANCE S.A.R.L. ENDOBON XENOGRAFT GRANULES 0.5ML; BONE GRAFTING MATERIAL, SYNTHETIC
Model Number N/A
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device not returned.
 
Event or Problem Description
It was reported that biomaterial was not integrated, so bone material was not compacted after placing the implant, resulting in implant failure.Biomaterial placed on (b)(6) 2017, implant placed on (b)(6) 2017 and non integration appeared on (b)(6) 2018.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.  the device was not returned to the manufacturer.Therefore it could not be analyzed.The device manufacturing quality record indicates that the released product met all requirements to perform as intended.According to the available data, the exact root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Please refer to report 3006946279-2019-00042.

Brand Name
ENDOBON XENOGRAFT GRANULES 0.5ML
Common Device Name
BONE GRAFTING MATERIAL, SYNTHETIC
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
MDR Report Key8251940
Report Number3006946279-2019-00042
Device Sequence Number16691656
Product Code LYC
UDI-Device Identifier03599870091258
UDI-Public03599870091258
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K110449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROX05
Device Lot NumberV044208B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;